MathSciNet Relay Station
MathSciNet bibliographic data
MR211393 (35 #2274) 55.20
Schaufele, C. B. Kernels of free abelian representations of a link group. Proc. Amer. Math. Soc. 18 1967 535–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement